MathSciNet Relay Station
MathSciNet bibliographic data
MR166621 (29 #3894) 22.60 (46.90)
Blattner, Robert J. A theorem on induced representations. Proc. Amer. Math. Soc. 13 1962 881–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement